Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  ON THE STABILITY OF CERTAIN SOLITARY WAVE SOLUTIONS TO NAGUMO'S EQUATION
 
 
Title: ON THE STABILITY OF CERTAIN SOLITARY WAVE SOLUTIONS TO NAGUMO'S EQUATION
Author: LARSON, D. A.
Appeared in: Quarterly journal of mathematics
Paging: Volume 28 (1977) nr. 3 pages 339-352
Year: 1977-09
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands